MathSciNet Relay Station
MathSciNet bibliographic data
MR136655 (25 #120) 20.99
Nunke, R. J. On direct products of infinite cyclic groups. Proc. Amer. Math. Soc. 13 1962 66–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement